# SDR 98ZZZX2012

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96335
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 407063001101
- Condition: Cracked
- Location: Engine Exh
- Part time: 623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXHAUST STACK CRACKED NEXT TO WELD.  REPLACED STACK.
